# SDR UIEA2023031600265

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT AT LBL 17.24 BETWEEN BS 786 AND BS 794 CARGO TRACK-TIE DOWN WITH CORROSION( REPAIRED CARGO TRACK TIE DOWN AT LBL 17.24" BETWEEN BS774 AND BS803 I/A/W B737-800BCF SRM 53-00-53-2R-3 REPAIR 3 PARAG 4, FIG 201. REV16 DATED NOV/10/22 )
